Artículo

Homomorphisms Between Algebras of Holomorphic Functions on the Infinite Polydisk

Dimant, Veronica Isabel Icon; Singer, Joaquín Camilo Icon

Otros responsables

Fecha

11/2020

Editorial

Springer

Revista

The Journal Of Geometric Analysis

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

1050-6926

eISSN

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

We study the vector-valued spectrum M∞(Bc0,Bc0), that is, the set of nonzero algebra homomorphisms from H∞(Bc0) to H∞(Bc0) which is naturally projected onto the closed unit ball of H∞(Bc0,ℓ∞), likewise the scalar-valued spectrum M∞(Bc0) which is projected onto B¯ℓ∞. Our itinerary begins in the scalar-valued spectrum M∞(Bc0): by expanding a result by Cole et al. (Michigan Math J 39(3):551–569, 1992), we prove that in each fiber, there are 2 c disjoint analytic Gleason isometric copies of Bℓ∞. For the vector-valued case, building on the previous result we obtain 2 c disjoint analytic Gleason isometric copies of BH∞(Bc0,ℓ∞) in each fiber. We also take a look at the relationship between fibers and Gleason parts for both vector-valued spectra Mu,∞(Bc0,Bc0) and M∞(Bc0,Bc0).

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa